# SDR CA101220013

- Difficulty date: December 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 3,911 hours
- Engine: Lyc O320E3D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL32006WA20P
- Condition: Cracked
- Location: Engine
- Part time: 1,776 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSTRUCTER REPORTED ENGINE VIBRATION. SUSPECTED FOULED PLUG AND UPON INSPECTION NR 1 CYLINDER FOUND CRACKED AT UPPER SPARK PLUG HOLE. CYLINDER REMOVED.
